# SDR ASAA2014022206946

- Difficulty date: February 22, 2014
- Submitted: February 24, 2014
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 26,853 hours, 7,981 cycles
- System (JASC): 4960 · APU Controls
- Part: Sensor
- Part number: MS280341
- Condition: Backed Out
- Location: Apu Inlet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINEERING REQUESTS APU TROUBLESHOOTING FOR CT5ATP TEMPERATURE ABOVE THRESHOLD.  ACFT GROUNDED.  INITIAL APU BITE SHOWS NO ACTIVE FAULTS, NO RECORDED FAULT HISTORY, AND NO MAINTENANCE HISTORY.  ON STEP D-4, FOUND LIGHT CORROSION ON CONNECTOR P21, AND ALSO FOUND THE INLET TEMP SENSOR BACKED OUT AND HOLDING ON BY ONLY A FEW THREADS. CLEANED CORROSION ON THE P21 CONNECTOR AND REINSTALLED ON SENSOR, AND IAW THE TSR,  REPLACED THE INLET TEMP SENSOR, AS WELL AS THE INLET PRESSURE SENSOR, AND THE TOTAL PRESSURE SENSOR.  RAN APU AND MONITORED WITH NO FAULT INDICATIONS, RE-RAN APU BITE WITH NO DISCREPANCIES NOTED.  ALL OPS NORMAL.
